Light red Bleeding on the 9dpt

Hello dears am new here, I had an IVF fresh circle this November and my transfer was on 17 Nov. To my surprise I sarted bleeding on 9dpt a very light one and no craming at all, is there any one who has experienced this and ended up with a BFP, should I stop my medication, I have tried to contact my clinic but they haven't pick up my calls, kindly assist

5 Replies

oldestnewest
  • Please don’t stop your medication until you’ve spoken to your clinic. It may not be the end. Really hope it’s just a blip for you and you go on to have a positive test. X

  • Don’t stop a lot of ladies bleed in early pregnancy and can still be implantation bleeding. Keep phoning your clinic for advice xx

  • Hi! I wouldn’t stop your medication until you have a spoken to your clinic, I had light bleeding starting on 9DP5DT, when I spoke to my clinic they said it could have been my progesterone was too low and up’d my dosage from 2 a day to 3, so don’t do anything medication wise until you speak to them.

    I did go on to have a BFP 3days Later! (I am now 37w 3d)

    Keep us posted, will be thinking positive thoughts for you x

  • No dont stop, keep going with the meds! I had this twice and unfortunately didnt get a BFP but both times the clinic said to keep going with meds as you can stil get a BFP!xx

  • Thanks very very much for your promising response, I will continue with my medication until I communicate with my clinic, I am also going to have a blood test on Wednesday. Hope it will give an accurate situation, thanks very much

You may also like...